# SDR CALA9700205

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58545
- Make and model: Doug DC-9-32
- Aircraft serial: 47094
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN AFT CARGO LONGERON 30 AT FORWARD BULKHEAD STA 756.  REPAIRED IAW SRM 53-02, FIGURE 12.
